# SDR SWAA030873

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 66,637 hours, 73,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKS ( 3 EA ) AT STR 4R, BS 331 TO BS 358, BS 259 TO BS 268 & BS 290 TO BS 319.    REPAIRED SKIN PER SWA EA.
